Revista Matemática Iberoamericana


Full-Text PDF (200 KB) | Metadata | Table of Contents | RMI summary
Volume 23, Issue 3, 2007, pp. 771–791
DOI: 10.4171/RMI/512

Published online: 2007-12-31

The intrinsic square function

J. Michael Wilson[1]

(1) The University of Vermont, Burlington, USA

We show that the Lusin area function and essentially all of its real-variable generalizations are pointwise dominated by an \lq\lq intrinsic\rq\rq\ square function, and that this latter function is, for all practical purposes, no larger than a \lq\lq generic\rq\rq square function.

Keywords: Littlewood-Paley theory, maximal functions, weighted norm inequalities

Wilson J. Michael: The intrinsic square function. Rev. Mat. Iberoamericana 23 (2007), 771-791. doi: 10.4171/RMI/512